# SDR 63837

- Difficulty date: August 12, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,610 hours, 24,575 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT V1,VR STALL WARNING HORN CAME ON AND SOUNDED CONTINUOUSLY AND DID NOT SHUT OFF.  CREW ELECTED TO RETURN TO DEPARTURE. AIRCRAFT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  CLEANED STALL VANE,  OPS CK NORMAL.
